EconPapers    
Economics at your fingertips  
 

Introduction to the Special Issue on Mathematical Economics

Christophe Deissenberg and Gustav Feichtinger

Journal of Optimization Theory and Applications, 2006, vol. 128, issue 2, No 2, 257-259

Keywords: Mathematical; Economic (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s10957-006-9015-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:128:y:2006:i:2:d:10.1007_s10957-006-9015-x

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-006-9015-x

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-06-11
Handle: RePEc:spr:joptap:v:128:y:2006:i:2:d:10.1007_s10957-006-9015-x